High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Generalized Quasilinearization for PBVP for Hybrid Caputo Fractional Differential Equations

Author(s):

Radhika. V , Research Scholar, Roll No.PP MAT 0137, Department of Mathematics, Rayalaseema University, Kurnool, Andhra Pradesh, India

Keywords:

Hybrid Caputo Fractional Differential Equations, Generalized Quasilinearization, Existence AMS Subject Classification. 34K07, 34A08

Abstract

In this paper we study the method of Generalized Quasilinearization for PBVP for Caputo fractional differential equations with fixed moments of impulse through the solutions of linear IVPs. In order to prove this result we use the weakened assumption of Cq-continuity in place of local Hölder continuity.

Other Details

Paper ID: IJSRDV5I50004
Published in: Volume : 5, Issue : 5
Publication Date: 01/08/2017
Page(s): 28-34

Article Preview

Download Article